# SDR CA990907079

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bnorm BN2B27
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3251 · Steering Unit
- Part: Steering Ring
- Part number: NB41099
- Condition: Cracked
- Location: Nlg
- Part time: 1,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR STEERING DRIVE RING FOUND CRACKED WHILE PERFORMING INSPECTION IAW THE REQUIREMENTS OF CAA AD NR 005-09-93 AND MANDATORY SERVICE BULLETIN BN2/214 ISSUE 2.
